Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Sinus tachycardia during quetiapine therapy: Three case reports

Çiçek Hocaoğlu, Haluk Hıdıroğlu, Gökhan Kandemir.

Abstract
Quetiapine, a dibenzothiazepine derivative, is an atypical antipsychotic, multireceptor antagonist that has a preclinical profile similar to clozapine. Randomized studies have demonstrated the efficacy of quetiapine relative to placebo in the treatment of acute relapse and the longterm management of schizophrenia. Quetiapine is generally well tolerated relative to other antipsychotic medications, although sedation, orthostatic hypotension, anticholinergic and metabolic side effects were reported. Three patients who developed sinus tachycardia during quetiapine therapy are presented in this case report.

Key words: Quetiapine, sinus tachycardia, orthostatic hypotension



Share this Article


Advertisement
Oxidants and Antioxidants in Medical Science

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons